Ponomarev, S.P.. "Some properties of Van Koch's curves.." Sibirskij Matematicheskij Zhurnal 48.6 (2007): 1305-1321. <http://eudml.org/doc/55687>.
@article{Ponomarev2007, author = {Ponomarev, S.P.}, journal = {Sibirskij Matematicheskij Zhurnal}, keywords = {Cauchy-type integral; Van Koch's curve; quasiconformal mapping; -removability; pseudo-analytic mapping; compact operator; -removability}, language = {eng}, number = {6}, pages = {1305-1321}, publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki}, title = {Some properties of Van Koch's curves.}, url = {http://eudml.org/doc/55687}, volume = {48}, year = {2007}, }
TY - JOUR AU - Ponomarev, S.P. TI - Some properties of Van Koch's curves. JO - Sibirskij Matematicheskij Zhurnal PY - 2007 PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki VL - 48 IS - 6 SP - 1305 EP - 1321 LA - eng KW - Cauchy-type integral; Van Koch's curve; quasiconformal mapping; -removability; pseudo-analytic mapping; compact operator; -removability UR - http://eudml.org/doc/55687 ER -